Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having peripheral vision loss and have no retinol detachment and no glaucoma. Take toprol. Side effect?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1038 Questions
I am having some peripheral vision loss (the top part of my vision in my right eye). I went to an optometrist and I have no retinol detachment and no glaucoma. He said I have healthy eyes. I do take toprol XL. Could this be a side effect and if so, would my vision improve if I quit taking it?
Posted Fri, 23 Aug 2013 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 46 minutes later
My Dear,
Thanks for sending your query to us.
We can not be very sure of Toprol effecting your vision like this.
Still since the problem is there it is not a bad idea to change the BP medication to some thing different in consultation with your physician with BP monitoring and then observe these visual changes if they go away.
Since you have been examined by optometerist and detachment and glaucoma have been ruled out this looks to be anothr option available.
Do get back to me in case of any further query in this regard.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor